Acousticwave propagation through atriply periodic lattice of arbitrary shape scatterers

S. Guo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Acoustic wave propagation through a triply periodic array of arbitrary shape scatterers is considered by the method of matched asymptotic expansions. It is assumed that the scatterer size is much smaller than both the wavelength and the array periodicity but no restriction on the wavelength relative to the periodicity. Therefore, it is possible to examine the phenomena associated with periodic media such as band gaps. This is illustrated with simple cubic and body-centred cubic lattices.

Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalQuarterly Journal of Mechanics and Applied Mathematics
Issue number1
Publication statusPublished - 1 Feb 2015
Externally publishedYes

Cite this